advertisement
Question
Posted by: maria | 2011/10/17

Tavaloxx 750

I am taking Tavaloxx 750 and cant sleep, despite taking my sleeping pill at night Does Tavaloxx cause insomnia Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Maria

This product can make you feel anxious, restless and cause insomnia. Consult your doctor for a script for an alternative drug.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: daniel | 2013/10/07

my doctor told me no running while on tavaloxx. Can i play golf? Im being treated for prostititis.

Reply to daniel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement